# SDR FXGA201510280001

- Difficulty date: October 23, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N812CE
- Make and model: Airtrc AT802A
- Aircraft serial: 8020494
- Aircraft time: 703 hours, 922 cycles
- Engine: Pwa PT6A67
- Engine time: 703 hours, 922 cycles
- Propeller: Hartzl HCB5MA3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 307118801
- Part serial: PCERZ0117
- Condition: Contaminated
- Location: Zone 400
- Part time: 703 hours, 922 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: O

## Discrepancy

ENGINE CHIP LIGHT CAME ON DURING TAXI.  SHUTDOWN ACFT.  FOUND LARGE AMOUNT OF METAL PARTICLES ON RGB & AGB CHIP DETECTORS.  ALSO PERFORMED ENG OIL FILTER CLEANING & OIL SAMPLE FOUND METAL PARTICLES.  WHEN TURNING PROPELLER YOU COULD FEEL GRINDING & RATCHETING THROUGH THE PROPELLER, NO EXTERNAL OIL LEAKS NOTED.  BORESCOPE CT DISK & LOOK AT THE 1ST STAGE COMPRESSOR & EXHAUST POWER TURBINE, FOUND NO BLADE RUB OR BLADE DAMAGE.
